EconPapers    
Economics at your fingertips  
 

Semicontinuity of the Solution Mapping to a Parametric Generalized Weak Ky Fan Inequality

Y. D. Xu

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

Under new assumptions, which do not contain any information about the solution set, the upper and lower semicontinuity of the solution mapping to a class of parametric generalized weak Ky Fan inequality are established by using a nonlinear scalarization technique. These results extend and improve the recent ones in the literature. Some examples are given to illustrate our results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/451521.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/451521.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:451521

DOI: 10.1155/2014/451521

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:451521